Donaldson invariants, monodromy groups, and singularities

W.D. Ebeling, C. Okonek

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)233-250
JournalInternational Journal of Mathematics
Volume1
Issue number3
Publication statusPublished - 1990

Cite this

Ebeling, W.D. ; Okonek, C. / Donaldson invariants, monodromy groups, and singularities. In: International Journal of Mathematics. 1990 ; Vol. 1, No. 3. pp. 233-250.
@article{487e01b5f3ec4c3da3541e469584a2e9,
title = "Donaldson invariants, monodromy groups, and singularities",
author = "W.D. Ebeling and C. Okonek",
year = "1990",
language = "English",
volume = "1",
pages = "233--250",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific",
number = "3",

}

Ebeling, WD & Okonek, C 1990, 'Donaldson invariants, monodromy groups, and singularities', International Journal of Mathematics, vol. 1, no. 3, pp. 233-250.

Donaldson invariants, monodromy groups, and singularities. / Ebeling, W.D.; Okonek, C.

In: International Journal of Mathematics, Vol. 1, No. 3, 1990, p. 233-250.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Donaldson invariants, monodromy groups, and singularities

AU - Ebeling, W.D.

AU - Okonek, C.

PY - 1990

Y1 - 1990

M3 - Article

VL - 1

SP - 233

EP - 250

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 3

ER -